# SDR HEEA968743

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 6220 · Main Rotor Head
- Part: Hex.Bolt
- Part number: 10514101111
- Condition: Damaged
- Location: M/R
- Part time: 1,174 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HEAD OF BOLT IS CRACKED AT ONE CORNER OF WENCH FLATS.  SEEMS TO BE CAUSED BY CORNER BEING HIT OR WRENCH SHIPPING. INSTALLED SERVICEABLE BOLT.
